# SDR RAIA00302037

- Difficulty date: February 3, 2003
- Submitted: February 16, 2003
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 7,522 hours, 6,964 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: S2D226
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PIT- LT BLEED LEAK WARNING INDICATION.  MAINTENANCE REMOVED AND REPLACED O-RING AT LT BLEED LINE COUPLING.
